Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



On the behaviour of harmonic functions at the boundary

Author: A. P. Calderón
Journal: Trans. Amer. Math. Soc. 68 (1950), 47-54
MSC: Primary 31.0X
MathSciNet review: 0032863
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] I. Priwaloff, Sur une généralisation du théorème de Fatou, Rec. Math. (Mat. Sbornik) vol. 31 (1923) pp. 232-235.
  • [2] A. Plessner, Ueber das Verhalten analytischer Funktionen auf dem Rande des Definitions-bereiches, J. Reine Angew. Math. vol. 158 (1928) pp. 219-227.
  • [3] F. Riesz and M. Riesz, Ueber die Randwerte einer analytischer Funktion, Math. Zeit. vol. 18 (1922) pp. 87-95.
  • [4] A. Zygmund, On the differentiability of multiple integrals, Fund. Math. vol. 23 (1934) pp. 143-149 (Corrigenda, ibid. vol. 25 (1935) p. 234).

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 31.0X

Retrieve articles in all journals with MSC: 31.0X

Additional Information

Article copyright: © Copyright 1950 American Mathematical Society